# SDR USAASB01282

- Difficulty date: October 3, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE LEFT AND RIGHT FORWARD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACKS (P/N 2013-1A) AND THE RIGHT FORWARD CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
